Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 43, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Sep 18, 2019, 6:48 PM CDT for Chambers County, Harris County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2019, 6:48 PM CDT (23:48 UTC)
- Expired
- Sep 18, 2019, 7:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Chambers County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 32 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2785 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
751
WFUS54 KHGX 182348
TORHGX
TXC071-201-190015-
/O.NEW.KHGX.TO.W.0043.190918T2348Z-190919T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
648 PM CDT Wed Sep 18 2019
The National Weather Service in League City has issued a
* Tornado Warning for...
West central Chambers County in southeastern Texas...
Southeastern Harris County in southeastern Texas...
* Until 715 PM CDT.
* At 648 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Morgan's Point, or near Beach City, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Beach City around 710 PM CDT.
Cove around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2964 9493 2968 9497 2981 9484 2974 9471
TIME...MOT...LOC 2348Z 242DEG 17KT 2968 9492
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$3 follow-up statements
261
WWUS54 KHGX 182358
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
658 PM CDT Wed Sep 18 2019
TXC071-201-190015-
/O.CON.KHGX.TO.W.0043.000000T0000Z-190919T0015Z/
Chambers TX-Harris TX-
658 PM CDT Wed Sep 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WEST
CENTRAL CHAMBERS AND SOUTHEASTERN HARRIS COUNTIES...
At 657 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Beach City, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Beach City and Cove around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2967 9491 2970 9493 2981 9484 2974 9471
TIME...MOT...LOC 2357Z 240DEG 15KT 2970 9488
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$887
WWUS54 KHGX 190006
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
706 PM CDT Wed Sep 18 2019
TXC201-190016-
/O.CAN.KHGX.TO.W.0043.000000T0000Z-190919T0015Z/
Harris TX-
706 PM CDT Wed Sep 18 2019
...THE TORNADO WARNING FOR SOUTHEASTERN HARRIS COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 2969 9486 2972 9490 2981 9484 2974 9471
TIME...MOT...LOC 0006Z 235DEG 15KT 2972 9485
$$
TXC071-190015-
/O.CON.KHGX.TO.W.0043.000000T0000Z-190919T0015Z/
Chambers TX-
706 PM CDT Wed Sep 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WEST
CENTRAL CHAMBERS COUNTY...
At 706 PM CDT, a severe thunderstorm capable of producing a tornado
was located over eastern Baytown, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cove around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 2969 9486 2972 9490 2981 9484 2974 9471
TIME...MOT...LOC 0006Z 235DEG 15KT 2972 9485
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$632
WWUS54 KHGX 190016
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
716 PM CDT Wed Sep 18 2019
TXC071-190025-
/O.EXP.KHGX.TO.W.0043.000000T0000Z-190919T0015Z/
Chambers TX-
716 PM CDT Wed Sep 18 2019
...THE TORNADO WARNING FOR WEST CENTRAL CHAMBERS COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 2969 9486 2972 9490 2981 9484 2974 9471
TIME...MOT...LOC 0015Z 242DEG 17KT 2974 9481
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Sep 18, 6:36 PM CDT, 12 minutes earlier.
Area forecast discussion, Sep 18, 6:36 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
636 PM CDT Wed Sep 18 2019
.PREV DISCUSSION... /ISSUED 328 PM CDT Wed Sep 18 2019/
..FLASH FLOOD WATCH IN EFFECT UNTIL 7AM CDT THURSDAY...
..FLOODING IMPACTS STILL POSSIBLE TONIGHT INTO THURSDAY MORNING
FOR AREAS EAST OF I-45 AND SOUTH OF I-10...
DISCUSSION...
Remnants of Tropical Depression Imelda should continue to wobble
between Conroe and Livingston with a slow track to the north
tonight into Thursday. Heavy rainfall leading to flooding impacts
will still be possible tonight into Thursday morning. Flash flood
watch may need to be extended in time depending upon the extent of
flooding impacts over the watch area.
In the near term this evening, we are watching an area that has
cleared out on visible satellite imagery from Wharton to League
City that could see enhanced convergence and an axis of
instability for storms to develop. We are already seeing scattered
activity in this axis of instability and clearing with day time
heating. There certainly could be some brief heavy rainfall that
could lead to street flooding and rises on area creeks/bayous. Hi
res model guidance has a lot of this activity ending before 03Z
this evening. We will need to watch to see if any more robust band
can form which could lead to training of storms and increase the
threat for more significant flooding impacts.
Overall model guidance continues a signal for the highest rainfall
totals and potential for higher rainfall rates over east Texas.
This includes areas east of a Houston to Huntsville line along
I-45 particularly Chambers, Liberty, San Jacinto and Polk
counties. We cannot rule out eastern Montgomery and eastern Harris
county from flooding impacts as well. There will be a tight
gradient in rainfall amounts from 6 to 10 inches on the high end
to as little as 1 to 3 inches to the west. We caution the use of
some hi res guidance, especially cherry picking a particular run
for rainfall forecasting. Trends in the RAP and HRRR will need to
be watched and use a time lagged ensemble approach to get a better
understanding of the trends in these models. Case in point, the
18Z HRRR from 12Z Thursday to 18Z Thursday raises some eye brows
but again just one model run. It will be interesting to see future
trends in the model before looking to impacts. That said, we know
how tropical systems can re-develop convection overnight into the
morning hours so we have to be careful.
Should the rainfall we are forecasting occur in the locations
outlined above, we could see flooding on Long King Creek, Menard
Creek, Peach Creek and East fork of San Jacinto. These basins will
be a little more fast responding than the Trinity and perhaps the
west fork of the San Jacinto. Farther south there is still
flooding on Clear Creek and Dickinson Bayou so any additional
rainfall will prolong flooding there or cause secondary rises.
Houston Bayou system will be watched but with there being a large
gradient in rainfall so far, most areas can still handle
additional rainfall. Rainfall rates will be a big component in
flooding impacts tonight into Thursday for these areas.
Overpeck
&&
.AVIATION (19/00Z TAFs)...
SHRA/TSRA have developed late this afternoon from CXO southward.
Entire area could be under the influence of periods of SHRA/TSRA
through this TAF period as possible feeder bands continue to form
and move across the area. Have lots of VCSH/VCTS to cover this
possibility. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 74 89 74 90 73 / 50 70 50 50 10
Houston (IAH) 77 85 77 87 76 / 80 90 40 50 10
Galveston (GLS) 81 85 81 87 81 / 80 90 30 50 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday morning for the following
zones: Brazoria Islands...Chambers...Coastal Brazoria...
Coastal Galveston...Coastal Harris...Fort Bend...Galveston
Island and Bolivar Peninsula...Inland Brazoria...Inland
Galveston...Inland Harris...Montgomery...Northern Liberty...
Polk...San Jacinto...Southern Liberty...Trinity...Walker.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION until 7 PM CDT this evening
for the following zones: Galveston Bay...Matagorda Bay.
Small Craft Advisory until 7 PM CDT this evening for the
following zones: Coastal waters from Freeport to Matagorda
Ship Channel TX out 20 NM...Coastal waters from High Island
to Freeport TX out 20 NM...Waters from Freeport to
Matagorda Ship Channel TX from 20 to 60 NM...Waters from
High Island to Freeport TX from 20 to 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION through Thursday morning for
the following zones: Coastal waters from Freeport to
Matagorda Ship Channel TX out 20 NM...Coastal waters from
High Island to Freeport TX out 20 NM...Waters from Freeport
to Matagorda Ship Channel TX from 20 to 60 NM...Waters from
High Island to Freeport TX from 20 to 60 NM.
&&Hazardous weather outlook, Sep 18, 5:43 AM CDT, 13 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 543 AM CDT Wed Sep 18 2019 TXZ163-176-195>198-210>212-235-335-191045- Austin-Brazos-Burleson-Coastal Jackson-Colorado-Grimes-Houston- Inland Jackson-Madison-Waller-Washington- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Brief heavy rain may be possible through this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Brief heavy rain may develop Thursday into Thursday night shifting north with time. Otherwise no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. TXZ164-177>179-199-200-213-226-227-236>238-300-313-336>338-436- 437-191045- Brazoria Islands-Coastal Brazoria-Coastal Galveston- Coastal Harris-Coastal Matagorda-Fort Bend-Inland Brazoria- Inland Galveston-Inland Harris-Inland Matagorda-Matagorda Islands- Montgomery-Northern Liberty-Polk-San Jacinto-Southern Liberty- Trinity-Walker-Wharton- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Flash flood watch in effect. Strong thunderstorms with heavy downpours are likely today through tonight. Rainfall rates of 2 to 4 inches per hour will accompany the storms and flooding will be possible after yesterday's storms got the ground wet or saturated in some areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat of heavy rain will be possible Thursday and possibly into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ335-TXZ214-438-191045- Chambers-Galveston Bay-Galveston Island and Bolivar Peninsula- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Flash flood watch in effect. Strong thunderstorms with heavy downpours are likely today through tonight. Rainfall rates of 2 to 4 inches per hour will accompany the storms and flooding will be possible after yesterday's storms got the ground wet or saturated in some areas. Strong thunderstorms may be capable of waterspouts and even brief tornadoes today. Strong gusty winds in excess of 40 knots may accompany some of the strongest storms. Strong rip currents will continue today. Elevated tide levels will leading to beach flooding near times of high tide. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat of heavy rain will be possible Thursday and possibly into Friday. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ330-350-355-370-375-191045- Coastal waters from Freeport to Matagorda Ship Channel TX out 20 NM-Coastal waters from High Island to Freeport TX out 20 NM- Matagorda Bay- Waters from Freeport to Matagorda Ship Channel TX from 20 to 60 NM-Waters from High Island to Freeport TX from 20 to 60 NM- 543 AM CDT Wed Sep 18 2019 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Elevated tides and currents will prevail. Waterspouts will be possible this morning throughout the afternoon in the stronger storms that will be focused over the area. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Elevated tide levels and stronger currents can be expected through Friday. .SPOTTER INFORMATION STATEMENT... Marine spotter activation may be needed.
In the hours before
Special weather statement, Sep 18, 5:02 PM CDT, 1 hour 46 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 502 PM CDT Wed Sep 18 2019 TXZ226-236-182245- Inland Matagorda TX-Wharton TX- 502 PM CDT Wed Sep 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHARTON AND NORTHWESTERN MATAGORDA COUNTIES UNTIL 545 PM CDT... At 502 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of El Campo, moving east at 20 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... El Campo, Wharton, Pierce, Louise and Danevang. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2918 9656 2934 9641 2930 9598 2897 9613 TIME...MOT...LOC 2202Z 272DEG 18KT 2923 9640
Special weather statement, Sep 18, 5:21 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 521 PM CDT Wed Sep 18 2019 TXZ213-214-313-182300- Chambers TX-Coastal Harris TX-Inland Harris TX- 521 PM CDT Wed Sep 18 2019 ...Strong Thunderstorm Near the Houston Ship Channel... At 520 PM CDT, Doppler radar was tracking a strong thunderstorm over Deer Park, moving east at 15 mph. Winds in excess of 30 mph will be possible with this storm. Though unlikely, storms of this type can produce landspouts, which are tornado-like features on their leading edge. This can occur with little to no warning, and can cause minor damage. Locations impacted include... Northern Pasadena, Baytown, La Porte, Deer Park, northern Seabrook, Beach City, Cloverleaf, Channelview, Shoreacres, Morgan's Point, Houston Ship Channel and San Jacinto State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2967 9520 2980 9517 2973 9479 2950 9487 TIME...MOT...LOC 2220Z 285DEG 13KT 2970 9511
Local storm report, Sep 18, 5:32 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
532 PM CDT WED SEP 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 3 W MONT BELVIEU 29.85N 94.94W
09/18/2019 CHAMBERS TX PUBLIC
TORNADO ON GROUND PHOTOGRAPHED NEAR N MAIN
AND FM1942, WEST OF MONT BELVIEU.
&&
TJCSpecial weather statement, Sep 18, 5:38 PM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 538 PM CDT Wed Sep 18 2019 TXZ226-227-236-237-182330- Inland Brazoria TX-Inland Matagorda TX-Wharton TX-Fort Bend TX- 538 PM CDT Wed Sep 18 2019 ...SPECIAL WEATHER STATEMENT... At 537 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Boling-Iago, or 8 miles south of Wharton, moving east at 15 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Northeastern Bay City, El Campo, Wharton, Pierce, Van Vleck, Boling-Iago and Damon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2920 9630 2934 9612 2928 9567 2895 9588 TIME...MOT...LOC 2237Z 288DEG 14KT 2920 9605
Local storm report, Sep 18, 6:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
620 PM CDT WED SEP 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO 4 ENE HIGHLANDS 29.84N 95.00W
09/18/2019 HARRIS TX BROADCAST MEDIA
TORNADO DAMAGE TO BARN NEAR BARBERS HILL RD
AND HANEY RD.
&&
TJCLocal storm report, Sep 18, 6:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
638 PM CDT WED SEP 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 4 NNE ANAHUAC 29.81N 94.66W
09/18/2019 CHAMBERS TX TRAINED SPOTTER
SPOTTER REPORTED TORNADO ON GROUND 4 MILES
NNE OF ANAHUAC.
&&
TJCThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:19 PM CDT | Areal Flood Advisory | HGX | Brazoria | 116 min |
| Sep 17, 9:23 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| Sep 17, 11:35 PM CDT | Areal Flood Warning | HGX | Brazoria, Galveston, Harris | 6 hr |
| Sep 17, 11:51 PM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| Sep 17, 11:51 PM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| Sep 18, 12:02 AM CDT | River Flood Warning | HGX | Galveston, Harris | 21 days |
| Sep 18, 12:44 AM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Sep 18, 12:54 AM CDT | Special Marine Warning | HGX | 36 min | |
| Sep 18, 1:59 AM CDT | Special Weather Statement | HGX | Brazoria | 31 min |
| Sep 18, 2:11 AM CDT | Special Weather Statement | HGX | Chambers | 34 min |
| Sep 18, 2:17 AM CDT | Areal Flood Advisory | HGX | Chambers, Galveston | 3 hr |
| Sep 18, 2:28 AM CDT | Areal Flood Advisory | HGX | Harris | 3 hr |
| Sep 18, 2:32 AM CDT | Special Marine Warning | HGX | 28 min | |
| Sep 18, 2:58 AM CDT | Areal Flood Advisory | HGX | Matagorda | 3 hr |
| Sep 18, 3:28 AM CDT | Special Marine Warning | HGX | 32 min | |
| Sep 18, 4:05 AM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 115 min |
| Sep 18, 4:11 AM CDT | Special Marine Warning | HGX | 34 min | |
| Sep 18, 4:23 AM CDT | Special Marine Warning | HGX | 37 min | |
| Sep 18, 4:44 AM CDT | Flash Flood Warning | HGX | Matagorda | 91 min |
| Sep 18, 4:54 AM CDT | Special Marine Warning | HGX | 36 min | |
| Sep 18, 5:07 AM CDT | Special Marine Warning | HGX | 23 min | |
| Sep 18, 5:25 AM CDT | Beach Hazards Statement | HGX | Brazoria, Galveston, Matagorda | 5 days |
| Sep 18, 5:49 AM CDT | Special Marine Warning | HGX | 86 min | |
| Sep 18, 5:59 AM CDT | Flash Flood Warning | HGX | Brazoria, Matagorda, Wharton | 3 hr |
| Sep 18, 6:55 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Montgomery, San Jacinto | 4 hr |
| Sep 18, 7:20 AM CDT | Special Marine Warning | HGX | 55 min | |
| Sep 18, 7:31 AM CDT | Areal Flood Advisory | HGX | Galveston | 119 min |
| Sep 18, 8:13 AM CDT | Special Marine Warning | HGX | 62 min | |
| Sep 18, 8:55 AM CDT | Areal Flood Warning | HGX | Brazoria, Matagorda, Wharton | 6 hr |
| Sep 18, 9:26 AM CDT | Special Marine Warning | HGX | 109 min | |
| Sep 18, 9:30 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| Sep 18, 9:51 AM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, San Jacinto | 3 hr |
| Sep 18, 10:28 AM CDT | Areal Flood Warning | HGX | Galveston | 3 hr |
| Sep 18, 10:35 AM CDT | Small Craft Advisory | HGX | 8 hr | |
| Sep 18, 10:50 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| Sep 18, 10:58 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston | 2 hr |
| Sep 18, 11:05 AM CDT | Special Marine Warning | HGX | 115 min | |
| Sep 18, 12:18 PM CDT | Flash Flood Warning | HGX | Brazoria, Galveston | 87 min |
| Sep 18, 12:59 PM CDT | Special Marine Warning | HGX | 2 hr | |
| Sep 18, 1:06 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston | 54 min |
| Sep 18, 1:27 PM CDT | Areal Flood Warning | HGX | Galveston | 3 hr |
| Sep 18, 1:44 PM CDT | Areal Flood Warning | HGX | Galveston | 2 hr |
| Sep 18, 2:05 PM CDT | Areal Flood Warning | HGX | Chambers, Galveston | 115 min |
| Sep 18, 3:00 PM CDT | Special Marine Warning | HGX | 60 min | |
| Sep 18, 3:48 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 5 days |
| Sep 18, 4:20 PM CDT | Areal Flood Advisory | HGX | Harris | 55 min |
| Sep 18, 4:26 PM CDT | Areal Flood Warning | HGX | Galveston | 3 hr |
| Sep 18, 5:01 PM CDT | Tornado Warning | HGX | Chambers, Harris | 29 min |
| Sep 18, 5:02 PM CDT | Special Weather Statement | HGX | Wharton | 43 min |
| Sep 18, 5:19 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 56 min |
| Sep 18, 5:21 PM CDT | Special Weather Statement | HGX | Chambers | 39 min |
| Sep 18, 5:28 PM CDT | Tornado Warning | HGX | Chambers | 17 min |
| Sep 18, 5:35 PM CDT | Special Marine Warning | HGX | 85 min | |
| Sep 18, 5:38 PM CDT | Special Weather Statement | HGX | Wharton | 52 min |
| Sep 18, 5:54 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda, Wharton | 51 min |
| Sep 18, 5:55 PM CDT | Tornado Warning | HGX | Chambers | 35 min |
| Sep 18, 6:22 PM CDT | Flash Flood Warning | HGX | Chambers, Harris | 53 min |
| Sep 18, 6:24 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris | 66 min |
| Sep 18, 6:24 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria | 51 min |
| Sep 18, 6:27 PM CDT | Tornado Warning | HGX | Chambers | 33 min |
| Sep 18, 6:37 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris | 53 min |
| Sep 18, 6:55 PM CDT | Special Marine Warning | HGX | 50 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.